# SDR HEEA202310310001

- Difficulty date: October 31, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N718P
- Make and model: Skrsky S76C
- Aircraft serial: 760686
- Aircraft time: 7,039 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Part number: 7645001098113
- Part serial: 2153C
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE FUEL QUANTITY GAUGE FAILED EN-ROUTE TO MC773. THE CREW ELECTED TO DIVERT TO THEIR OFFSHORE ALTERNATE TO BE EVALUATED BY MECHANIC.
